Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Yellow, green watery discharge. No help with vaginal pills. Solution?

I have a yellow/green discharge that comes now and then its bothering me because it doesn t stop now it become watery,to clinic on August 2012 and they gave me some pills the other pill was to put in my vigana and the other parkets were to take after mills it didn t work.i m confused dont now what to do cause maybe its damaging me what can help me please help.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Your symptoms suggest that you may have contracted vaginitis, probably monilial and bacterial. You should get a vaginal swab, urinalysis and a trans-vaginal sonogram. If urinary infection can be excluded as is an intrapelvic cause for the discharge, you need antibiotics and anti-fungal medication to cure the symptoms. Your partner may also have to be treated. For any treatment to be effective, you should maintain genital hygiene, abstain from intercourse during the treatment period and wait for at least a week for the treatment to work. Hope this helps.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor